# SDR ASAA2014041607483

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,472 hours, 7,200 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON OVERHEAD ELECTRICAL PANEL. ACFT GROUNDED. PERFORMED TEST OF ELECTRICAL CONTROL PANEL.  FOUND SPCU FAULT.  ACCOMPLISHED FIM TASK 24-34, TASK 802 - SPCU FAULT ISOLATION - FAULT CLEARED, WAS AN INTERMITTENT FAULT.  OK FOR CONTINUED SERVICE.
